IJPAM: Volume 76, No. 4 (2012)

OSCILLATION THEOREMS OF FOURTH ORDER
NONLINEAR DYNAMIC EQUATIONS ON TIME SCALES

E. Thandapani$^1$, V. Piramanantham$^2$, Sandra Pinelas$^3$
$^1$Ramanujan Institute For Advanced Study in Mathematics
University of Madras
Chennai, 600005, INDIA
$^2$Department of Mathematics
Bharathidasan University
Trichy, 620024, INDIA
$^3$Departamento de Matemática
Universidade dos Açores
PORTUGAL


Abstract. In this paper, we obtain some oscillation theorems for fourth order nonlinear dynamic equations on time scales with and without neutral term. Some examples illustrating the main results are given.

Received: January 28, 2011

AMS Subject Classification: 34K11

Key Words and Phrases: oscillation, fourth order, neutral dynamic equations, time scales

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 76
Issue: 4